MAUDE Adverse Event Report: PFM MEDICAL, INC. ASEPT; APPARATUS, SUCTION, PATIENT CARE

PFM MEDICAL, INC. ASEPT; APPARATUS, SUCTION, PATIENT CARE
Model Number 622289
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was not possible as no lot information was provided.A review of all non-conforming product was conducted.No issues were found pertaining to ref (b)(4).During the investigation of the returned sample, it was found that a small slit was cut into the tubing on the exit site of the drain line.This was likely caused by the user.It is recommended that when applying sutures the operator cuts the excess suture away from the drain line.This limits the chance of cutting into the drain line and creating a leak.The root cause cannot be determined from the information provided.Pfm medical, inc.Will continue to monitor for similar complaints.
 
Event or Problem Description
Customer and patient reported bubbles present in the drain line throughout the entire drainage procedure.Catheter was placed during the week of (b)(6) 2018.Physician noticed a slit in the catheter close to entry site on (b)(6) 2018.Catheter was removed.Account will wait for patient to heal and potentially place another catheter.Customer was not sure if the slit was caused by anything done by the physician or staff.

Brand Name
ASEPT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key8095184
Report Number2032582-2018-00006
Device Sequence Number13753907
Product Code DWM
UDI-Device Identifier04046964317514
UDI-Public04046964317514
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K093307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number622289
Device Catalogue Number622289
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;